Journal of Differential Geometry

Minimal submanifolds with $M$-index 2

Tominosuke Ôtsuki

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 2 (1971), 193-211.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430404

Digital Object Identifier
doi:10.4310/jdg/1214430404

Mathematical Reviews number (MathSciNet)
MR0301677

Zentralblatt MATH identifier
0228.53036

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Ôtsuki, Tominosuke. Minimal submanifolds with $M$-index 2. J. Differential Geom. 6 (1971), no. 2, 193--211. doi:10.4310/jdg/1214430404. https://projecteuclid.org/euclid.jdg/1214430404


Export citation